Aug 082004
 

Sitting here blogging and a sudden hot flash hits. I am fortunate that it only happens once the day after the injection and typically last a short length of time – less than 20 min. This one in particular only lasted 10 min. so no complaints. I’m not surprised that I had one because all injection reactions are worse when I am off my normal schedule and by having it last night was definitely off schedule. I find it hard to stay on track with 3 injections a week – I can’t imagine staying on track with a daily injection like Copaxone. On the other hand maybe it would be easier if it was just part of the daily routine.

 Posted by at 9:53 am

 Leave a Reply

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

(required)

(required)

*